# SDR DL767971010

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CEILING EMERGENCY LIGHTS OUT.  REPLACED POWER SUPPLY M730.
